# SDR MEX2002368

- Difficulty date: December 19, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- Engine: Pwa JT8D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Damaged
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO A NOISE IN NOSE NLG BEARINGS.  WHEELS AND NOSE LANDING GEAR WERE CHECKED FOR GENERAL CONDITION, ALL CORRECT.  AIRCRAFT WAS TAXED TO CONFIRM THE NOISE ON NLG WHEELS.  BOTH WHEELS WERE REPLACED IAW MM.
